
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/2944
Title: | A generalization of a theorem of Ore |
Authors: | Khanduja, S.K. |
Keywords: | Theorem of Ore Algebraic |
Issue Date: | 2014 |
Publisher: | Elsevier |
Citation: | Journal of Pure and Applied Algebra,218(7), pp.1206-1218. |
Abstract: | Let (K,v) be a discrete rank one valued field with valuation ring Rv. Let L/. K be a finite extension such that the integral closure S of Rv in L is a finitely generated Rv-module. Under a certain condition of v-regularity, we obtain some results regarding the explicit computation of Rv-bases of S, thereby generalizing similar results that had been obtained for algebraic number fields in El Fadil et al. (2012) [7]. The classical Theorem of Index of Ore is also extended to arbitrary discrete valued fields. We give a simple counter example to point out an error in the main result of Montes and Nart (1992) [12] related to the Theorem of Index and give an additional necessary and sufficient condition for this result to be valid. |
Description: | Only IISERM authors are available in the record. |
URI: | https://www.sciencedirect.com/science/article/pii/S0022404913002181?via%3Dihub http://hdl.handle.net/123456789/2944 |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
need to add pdf....odt | 8.12 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.